# SDR SWAA022248

- Difficulty date: September 27, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 28,872 hours, 25,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER MISSING BETWEEN ROW NR 9 AND NR 10.  INSTALLED COVER PER MM.
